I didn't sleep at all for two nights straight and sporadically for a few days after that. Even now, over 70 days in, I sometimes can't sleep but I don't know if it is related to withdrawal. I also don't take anything when I can't sleep.
Anyway, I don't know that it is anything set in stone. It is probably different for different folks.
It took me about one month for my sleep to get back to normal. I also just refused to take anything, even NyQuil, etc. I think it is worth it to hold out if you can. What I have also been surprised about is how much more I dream now.....the narcs really mess our brains up, it takes time. Good luck, your doing great.
I am on day 7 and last night I finally slept for 6 hours, not continuously, but all together. I have been taking Melatonin, I refuse to take anything prescription again unless they tell me I am going to die if I don't. Congrats on day 6!
I believe that a body cannot be healthy physically OR mentally if you don't get sleep. A person in top physical condition will deteriorate after a couple days without sleeping. And a body certainly cannot heal if you are constantly exhausted. In my opinion you should absolutely find something natural to help you sleep. Herbal Tea? Melatonin? Even a non-addictive OTC should help....you gotta get rest. Good luck!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.